PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 54(68), pp. 47--54 (1993)
On regular and absolutely regular distributions in $K'_M$
Saleh AbdullahDepartment of Mathematics, Jordan University of Science and Technology, Irbid, Jordan
Abstract: We characterize spaces of regular and absolutely regular distributions of rapid growth and study their topological structure.
Classification (MSC2000): 46F05
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts